# SDR CALA2021122002415

- Difficulty date: December 20, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N838UA
- Make and model: Airbus A300*
- Aircraft serial: 1477
- Aircraft time: 60,678 hours, 26,328 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Repair
- Part number: NA
- Condition: None
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISH A PERMANENT REPAIR PER PART 3 OF LATEST REVION OF ECRA 5331-02818 ON OR BEFORE 09 DECEMBER 2022. REF DTA LP 7037108 ACCOMPLISH PERMANENT REPAIR PER PART 3 OF LATEST REVISION OF ECRA 5331-02818 ON OR BEFORE 09 DECEMBER 2022. REF DTA LP7037108 ACCOMPLISH A PERMANENT REPAIR PER PART 3 OF LATEST REVISION OF TOMC-APPROVAL FROM SC1ELBYC COMMENT EC/RA 5331-02818 ON OR BEFORE 09-DECEMBER-2022. TOMC APPROVED : QC REVIEWED. RECORDS UPDATE...UK TOMC APPROVED : QC REVIEWED. TA: 09DEC22...UK
